Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 826472, 5 pages
http://dx.doi.org/10.1155/2013/826472
Research Article

A Note on Certain Modular Equations about Infinite Products of Ramanujan

Mathematics College, LuoYang Normal University, LuoYang 471022, China

Received 17 October 2013; Revised 8 November 2013; Accepted 8 November 2013

Academic Editor: Ming Li

Copyright © 2013 Hong-Cun Zhai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Cun Zhai, “A Note on Certain Modular Equations about Infinite Products of Ramanujan,” Abstract and Applied Analysis, vol. 2013, Article ID 826472, 5 pages, 2013. https://doi.org/10.1155/2013/826472.